# SDR SWAA2020091713284

- Difficulty date: September 1, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500A TO 500I FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED AT RBL 24 AND WL 157.  REMOVED CORROSION, IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-1A-2.  VERIFIED WITH 10X MAGNIFICATION.  ORIGINAL THICKNESS .040' AFTER REWORK .029', .011' MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-5B-1A-2 FIG 102. TOOL: AAR 40084 DUE: 12 AUG 21.  REMOVED OUT OF LIMITS RT Z ANGLE FROM STA 500A TO 500I AND INSTALLED NEW RT Z ANGLE, IAW SRM 53-00-53-2R-5.  APPLIED CIC IAW SRM 53-00-53-2R-5 STEP 4N. P/N 143A7501-188 ATG: A57839.
